Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2013, 7:39 PM CST for Mills County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2013, 7:39 PM CST (01:39 UTC)
- Expired
- Mar 9, 2013, 8:45 PM CST
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 132 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 8:00 PM CST | HAIL 1 | 10 Ne San Saba, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 1:46 PM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1444 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
356
WUUS54 KFWD 100139
SVRFWD
TXC333-100245-
/O.NEW.KFWD.SV.W.0049.130310T0139Z-130310T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
739 PM CST SAT MAR 9 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 845 PM CST
* AT 738 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
SOUTHWEST OF GOLDTHWAITE...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MULLIN AROUND 805 PM...
GOLDTHWAITE AROUND 810 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3162 9877 3169 9876 3172 9849 3141 9827
3123 9856 3128 9863 3130 9860 3131 9866
3136 9866 3135 9872 3140 9870 3141 9874
3137 9877 3141 9880 3141 9885 3144 9887
3144 9893 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0138Z 248DEG 19KT 3132 9874
$$3 follow-up statements
888
WWUS54 KFWD 100159
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CST SAT MAR 9 2013
TXC333-100245-
/O.CON.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
759 PM CST SAT MAR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR MILLS COUNTY...
AT 759 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF GOLDTHWAITE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GOLDTHWAITE AROUND 810 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3155 9860 3164 9843 3141 9827 3123 9856
3128 9863 3131 9861 3131 9866 3136 9866
3135 9872 3140 9870 3141 9874 3137 9877
3141 9880
TIME...MOT...LOC 0159Z 255DEG 24KT 3135 9861
$$896
WWUS54 KFWD 100219
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CST SAT MAR 9 2013
TXC333-100245-
/O.CON.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
819 PM CST SAT MAR 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR SOUTHEASTERN MILLS COUNTY...
AT 818 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF GOLDTHWAITE...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE AFFECT...
RURAL SOUTHERN MILLS COUNTY THROUGH 845 PM CST
LAT...LON 3151 9844 3156 9837 3141 9827 3123 9856
3128 9863 3130 9860 3131 9861 3131 9865
3135 9865 3136 9866 3135 9872
TIME...MOT...LOC 0218Z 263DEG 12KT 3134 9860
$$712
WWUS54 KFWD 100245
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CST SAT MAR 9 2013
TXC333-100255-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-130310T0245Z/
MILLS TX-
845 PM CST SAT MAR 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLS COUNTY
EXPIRES AT 845 PM CST...
AT 845 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORMS ACROSS EXTREME SOUTHERN MILLS
COUNTY.
LAT...LON 3151 9844 3156 9837 3141 9827 3123 9856
3128 9863 3130 9860 3131 9861 3131 9865
3135 9865 3136 9866 3135 9872
TIME...MOT...LOC 0219Z 263DEG 12KT 3129 9862
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:49 PM CST, 50 minutes earlier.
Area forecast discussion, Mar 9, 6:49 PM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 649 PM CST SAT MAR 9 2013 .UPDATE... GRID AND PRODUCT PUSHED TO DROP COUNTIES WEST OF THE CONVECTION FROM THE SEVERE THUNDERSTORM WATCH...AND TO ADD LAMPASAS AND CORYELL. ONLY COSMETIC CHANGES TO GRIDS. 84 && .AVIATION... SQUALL LINE WEST OF METROPLEX TAF SITES MOVING NORTHEAST...WITH EASTWARD PROGRESSION OF SOUTHERN HALF VERY SLOW. STILL HAVE CONCERNS WITH TIMING OF TSRA AT METROPLEX WHICH MAY BE A BIT FASTER THAN FORECAST. THERE MAY ALSO BE SOME CELL TRAINING WITH THE SLOWING LINE AFTER IT ARRIVES AT TAF SITES. MAIN THREAT REMAINS FOR THIS EVENING...WITH CAPE STILL FORECAST TO DECREASE RAPIDLY AFTER MIDNIGHT. COLD FRONT ARRIVES IN MORNING...WITH WINDS SWITCHING TO NORTHWEST FOR REST OF TAF PERIOD. THERE WILL BE HAIL POTENTIAL AT TAF SITES...BUT WE HAVE RECEIVED NO DAMAGING WIND REPORTS AS OF THIS WRITING. AT WACO...THREAT REMAINS FOR OVERNIGHT CONVECTION...WEAKENING AS THE NIGHT PROGRESSES. 84 && .PREV DISCUSSION... /ISSUED 158 PM CST SAT MAR 9 2013/ THE SURFACE BOUNDARY THAT IS NOW APPROACHING THE WESTERN CWA WOULD BEST BE CLASSIFIED AS A WEAK PACIFIC FRONT GIVEN THE RISING PRESSURES AND SLIGHTLY COOLER AIR IN ITS WAKE. THE FRONT WILL CONTINUE TO MOVE SLOWLY EASTWARD THROUGH THE AFTERNOON HOURS WITH SCATTERED CONVECTION DEVELOPING ALONG IT. LOCAL OBJECTIVE ANALYSIS INDICATES THAT THE SURFACE AIRMASS IS UNCAPPED WITH CAPE VALUES NOW OVER 700 J/KG...BUT INCREASING WITH FURTHER INSOLATION. THE DIFFICULTY IN THE CONVECTIVE FORECAST THROUGH THIS EVENING IS THE LACK OF SYNCHRONIZATION OF THIS LINE OF CONVECTION WITH THE BEST UPPER LEVEL FORCING WHICH DOES NOT ARRIVE UNTIL MID TO LATE EVENING. HI-RES AND SHORT TERM MODEL GUIDANCE SEEM TO INDICATE THAT THE CONVECTION ALONG THE FRONT WILL BE CONFINED TO THE NW ZONES THROUGH 7 OR 8PM...AND MAY ACTUALLY STRUGGLE TO TAKE HOLD OR EVEN DISSIPATE AS IT APPROACHES THE METROPLEX. OBVIOUSLY STORM SCALE MODELING CANT BE TRUSTED TO THIS EXTENT...BUT IT IS WORTH MENTIONING THAT WE ARE NOT COMPLETELY SOLD THAT THIS LINE WILL BEHAVE AS THEY TYPICALLY DO IN THE SPRING. IF THE AFTERNOON STORMS DO NOT BECOME INTENSE ENOUGH TO DEVELOP A STRONG COLD POOL AND OUTFLOW BOUNDARY...THE MODELS ARE ALL IN GOOD AGREEMENT THAT THE FRONT WILL TEMPORARILY STALL ACROSS THE NORTHWEST ZONES THIS EVENING. IN ANY CASE...THE CONVECTION ACROSS THE NORTHWEST ZONES WILL BE MONITORED FOR SEVERE WEATHER POTENTIAL GIVEN THE AMPLE DEEP LAYER SHEAR AND ADEQUATE INSTABILITY...AND SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ROUGHLY THE NW HALF OF THE AREA. CONVECTIVE ACTIVITY WILL BECOME WIDESPREAD ACROSS NORTH TEXAS AFTER AROUND 8 OR 9 PM AS A SHORTWAVE ROTATING AROUND THE BASE OF THE TROUGH APPROACHES CENTRAL TEXAS FROM THE SOUTHWEST. CONVECTION SHOULD INCREASE RAPIDLY ACROSS THE SOUTHWESTERN AND CENTRAL ZONES AS THIS FORCING ARRIVES AND ANOTHER WATCH WILL LIKELY BE ISSUED BY SPC FOR THIS PART OF THE CWA LATER. PROVIDED AFTERNOON STORMS DO NOT CAUSE AN ACCELERATION OF THE COLD FRONT...THE FRONT SHOULD BE LOCATED ALONG A LINE FROM SHERMAN TO FORT WORTH TO COMANCHE AT THIS TIME. STORMS DEVELOPING ALONG AND AHEAD OF THE FRONT WILL HAVE SB CAPE NEAR 1000J/KG EVEN AFTER SUNSET OWING TO THE STEEPENING LAPSE RATES AHEAD OF THE SHORTWAVE. THIS ACTIVITY WILL EXPAND AND SPREAD EAST AND NORTHEAST ACROSS THE REMAINDER OF NORTH TEXAS INTO THE OVERNIGHT HOURS. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT A NON-ZERO TORNADO THREAT EXISTS WITH ANY CELL THAT CAN BECOME SEPARATED FROM THE MAIN LINE AHEAD OF THE FRONT. HAVE FORECAST 100 POPS FOR ALL BUT THE NW ZONES FOR TONIGHT AND EXPECT ABOUT AN INCH OF RAIN NORTH OF I-20 TO 1-2 INCHES SOUTH OF I-20 WHERE THERE IS THE POTENTIAL FOR MORE CELL TRAINING. LINGERING SHOWERS AND STORMS WILL CLEAR OUT OF NORTH TEXAS DURING THE SUNDAY MORNING HOURS FROM WEST TO EAST. COOLER AIR WILL BEGIN TO POUR INTO THE AREA AS NORTH WINDS INCREASE TO 10-20 MPH BY MIDDAY. HIGHS WILL BE IN THE UPPER 50S NORTH WHERE MORE WRAP AROUND CLOUD COVER WILL BE LOCATED...TO THE MID 60S IN THE SOUTH. BREEZY NORTH WINDS WILL KEEP COLD ADVECTION OCCURRING INTO THE OVERNIGHT HOURS SUNDAY NIGHT WITH A LIGHT FREEZE EXPECTED ACROSS THE NORTHERN ZONES MONDAY MORNING. MODEL GUIDANCE HAS TRENDED THE TEMPS A LITTLE WARMER FOR MONDAY...BUT STILL EXPECT HIGHS NEAR 60 WITH SUNNY SKIES AND DIMINISHING NORTH WINDS. THE SURFACE HIGH WILL BUILD IN OVER NORTH TEXAS AND BE CENTERED ACROSS EAST TEXAS TUESDAY MORNING WHERE RADIATIONAL COOLING WILL BE BEST. WILL CONTINUE TO FORECAST TEMPS NEAR FREEZING FOR MANY LOCATIONS TUESDAY MORNING...WITH THE TYPICALLY COOLER PLACES ENJOYING A LIGHT FREEZE AND THE WARMER ONES IN THE MID 30S. THE REMAINDER OF THE FORECAST IS PRETTY STRAIGHT-FORWARD AS A QUIET ZONAL FLOW WILL DOMINATE MUCH OF THE COUNTRY THROUGH NEXT WEEKEND. SKIES WILL BE CLEAR...AND WINDS WILL BE FAIRLY LIGHT FOR MID MARCH. TEMPERATURES WILL MODERATE A BIT EACH DAY...BUT GENERALLY RESIDE IN THE 40S FOR LOWS AND 70S FOR HIGHS. ALL IN ALL IT LOOKS LIKE A GREAT WEEK WEATHER WISE. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 60 35 59 35 / 100 20 0 0 0 WACO, TX 52 63 35 61 30 / 100 20 0 0 0 PARIS, TX 52 60 33 53 32 / 100 50 5 0 0 DENTON, TX 50 58 32 58 32 / 100 20 0 0 0 MCKINNEY, TX 51 59 32 56 31 / 100 20 0 0 0 DALLAS, TX 53 60 36 59 37 / 100 20 0 0 0 TERRELL, TX 53 61 35 57 32 / 100 30 5 0 0 CORSICANA, TX 53 63 36 58 33 / 100 30 5 0 0 TEMPLE, TX 52 64 36 63 32 / 100 20 5 0 0 MINERAL WELLS, TX 49 57 32 61 32 / 90 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Mar 9, 5:49 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 549 PM CST SAT MAR 9 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 549 PM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS MUCH OF NORTH TEXAS. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO THREAT REMAINS IN PLACE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Mar 9, 5:49 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
549 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL BOYD 33.08N 97.58W
03/09/2013 E0.75 INCH WISE TX AMATEUR RADIO
PENNY SIZED HAIL IN BOYD.Local storm report, Mar 9, 5:51 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 W BOYD 33.08N 97.61W
03/09/2013 E0.88 INCH WISE TX AMATEUR RADIO
NICKEL HAIL WEST OF BOYD.Special weather statement, Mar 9, 5:58 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CST SAT MAR 9 2013
TXZ092-093-102-103-117-118-100030-
DENTON TX-GRAYSON TX-TARRANT TX-WISE TX-COOKE TX-PARKER TX-
558 PM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
DENTON COUNTY
GRAYSON COUNTY
NORTHEASTERN PARKER COUNTY
NORTHWESTERN TARRANT COUNTY
SOUTHEASTERN WISE COUNTY
AT 558 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
WHITESBORO TO 5 MILES WEST OF AZLE...MOVING EAST AT 30 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3387 9688 3388 9679 3383 9676 3384 9671
3392 9665 3389 9658 3385 9662 3383 9659
3382 9653 3377 9650 3378 9642 3373 9638
3340 9639 3342 9688 3288 9724 3281 9775
3385 9705 3389 9699 3394 9698 3397 9692
TIME...MOT...LOC 2358Z 261DEG 27KT 3392 9690 3290 9759Special weather statement, Mar 9, 6:37 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CST SAT MAR 9 2013
TXZ142-100100-
MILLS TX-
637 PM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
MILLS COUNTY
AT 637 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF RICHLAND SPRINGS...MOVING
EAST AT 20 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3160 9880 3169 9876 3172 9849 3141 9827
3123 9856 3127 9858 3127 9863 3132 9859
3131 9865 3135 9863 3136 9867 3135 9871
3141 9870 3141 9874 3137 9877 3144 9887
3144 9893 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0037Z 255DEG 18KT 3150 9878Special weather statement, Mar 9, 6:45 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST SAT MAR 9 2013
TXZ117-118-100115-
TARRANT TX-PARKER TX-
645 PM CST SAT MAR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PARKER COUNTY
NORTHWESTERN TARRANT COUNTY
AT 645 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF WEATHERFORD...MOVING
NORTHEAST AT 40 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3299 9744 3299 9718 3298 9718 3270 9767
3285 9779 3300 9756
TIME...MOT...LOC 0045Z 236DEG 36KT 3282 9764Local storm report, Mar 9, 7:04 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CST SAT MAR 09 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL HUDSON OAKS 32.75N 97.70W
03/09/2013 E1.00 INCH PARKER TX AMATEUR RADIO
QUARTER SIZED HAIL IN HUDSON OAKS AREA.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:23 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 67 min |
| Mar 9, 6:37 PM CST | Special Weather Statement | FWD | Mills | 23 min |
| Mar 9, 6:45 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Mar 9, 7:18 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 57 min |
| Mar 9, 8:11 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 64 min |
| Mar 9, 8:34 PM CST | Special Weather Statement | FWD | Collin | 26 min |
| Mar 9, 9:10 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 65 min |
| Mar 9, 9:16 PM CST | Special Weather Statement | FWD | Dallas | 29 min |
| Mar 9, 9:46 PM CST | Special Weather Statement | FWD | Dallas | 29 min |
| Mar 9, 10:22 PM CST | Special Weather Statement | FWD | Collin | 23 min |
| Mar 9, 10:28 PM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Mar 9, 10:47 PM CST | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 9, 11:05 PM CST | Special Weather Statement | FWD | Hill | 25 min |
| Mar 9, 11:27 PM CST | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| Mar 9, 11:33 PM CST | Special Weather Statement | FWD | Navarro | 27 min |
| Mar 9, 11:34 PM CST | Special Weather Statement | FWD | Limestone | 26 min |
| Mar 9, 11:42 PM CST | Areal Flood Advisory | FWD | Dallas | 93 min |
| Mar 10, 12:33 AM CST | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 10, 1:50 AM CST | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.